?eczema or ?psoriasis on tattoo

Post your eczema questions here.

Moderator: talkhealth

Locked
3 posts
cm111111
Posts: 2
Joined: Wed Nov 04, 2020 3:02 pm
Quote

by cm111111 on Mon Nov 16, 2020 12:20 pm

?eczema or ?psoriasis on tattoo

Hi,

I got a tattoo on my leg approx. 3 years ago, since then there has been a lesion (see pictures). I have seen my GP and dermatologists and have not found a successful treatment or diagnosis. I was prescribed two different types of creams on two different occasions (see pictures) to use for a period of time, neither of which made much improvement. It is often very itchy, I use plain moisturisers and Vaseline.
Attachments
2.jpeg
2.jpeg (418.07 KiB) Viewed 165 times
1.jpeg
1.jpeg (296.37 KiB) Viewed 165 times
E39294B8-A166-418E-B123-E277C83BDE9C.jpeg
E39294B8-A166-418E-B123-E277C83BDE9C.jpeg (93.74 KiB) Viewed 165 times

cm111111
Posts: 2
Joined: Wed Nov 04, 2020 3:02 pm
Quote

by cm111111 on Mon Nov 16, 2020 12:21 pm

Re: ?eczema or ?psoriasis on tattoo

thank you for your help
Attachments
3.jpeg
3.jpeg (143.86 KiB) Viewed 164 times

User avatar
Dr Anton Alexandroff
Posts: 395
Joined: Tue Sep 18, 2012 9:11 am
Quote

by Dr Anton Alexandroff on Sat Nov 21, 2020 10:17 pm

Re: ?eczema or ?psoriasis on tattoo

Hello. So sorry to hear about your problem. It is possible that you are reacting to a pigment in your tattoo. You probably need to have a skin biopsy to tell what kind of reaction you have. Treatment would depend on this and it may include Protopic ointment.

I hope this is helpful.
With Best Wishes,

Dr Anton Alexandroff FRCP(UK) PhD CCT(Derm) FRSM FAAD
Consultant Dermatologist and Honorary Senior Lecturer
The British Skin Foundation Spokesperson
London, Cambridge, Leicester and Bedford

https://www.alexandroff.org.uk/

Instagram your_skin_dr
Twitter your_skin_dr
Dr Anton Alexandroff
Consultant Dermatologist, Honorary Senior Lecturer & BSF spokesperson - FRCP, CCT (Derm), PhD, FRSM, FAAD

http://www.talkhealthpartnership.com/on ... ndroff.php

Locked
3 posts